# SDR USAA2015031600011

- Difficulty date: March 16, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 39,156 hours, 25,724 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8658
- Condition: Unserviceable
- Location: Cabin
- Part time: 36,113 hours, 18,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SLIDE CHANGE IAW JC 26L00025010, PRIOR TO INSTALLATION, FOUND NEW SLIDE UNSERVICEABLE DUE TO PACK BOARD SHAFT RETAINING PINS MISSING BALL & CABLE.
